Vertex-antimagic labelings of regular graphs

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/95681

Show full item record


Title: Vertex-antimagic labelings of regular graphs
Author: Ahmad, Ali
Ali, Kashf
Bača, Martin
Kovář, Petr
Semaničová-Feňovčíková, Andrea
Date issue: 2012
Citation: Acta mathematica sinica. 2012, vol. 28, no. 9, s. 1865-1874.
URI: http://hdl.handle.net/10084/95681
ISSN: 1439-8516
1439-7617
DOI: 10.1007/s10114-012-1018-y
URI: http://link.springer.com/article/10.1007%2Fs10114-012-1018-y
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics